# SDR HEEA086520

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 13,633 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100050A
- Part serial: A08600998
- Condition: Separated
- Location: Main Rotor
- Part time: 12,137 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEPERATED ON THE LOWER SIDE NEAR STATION 44. SENT TO INTERNATIONAL AVIATION COMPOSITES FOR INSPECTION AND REPAIR.
